Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bulky ovary with multiple follicles, painful periods. Taking thyronorm. What type of diet or medicine will help?

my TSH level is 9.99 and re cent ultrasound report shows that my left ovary is bulky with multiple follicles. I am taking thyronorm 75mg daily still my periods are painful and have acne . What should i do to reduce the pain? Any diet regulation or medication is required for this? what are the consequences of this ovarian condition
thank you
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Dear shamna.sudhu,
You seem to have 2 conditions at the same time:
First: hypothyroidism and you should complete the thyroid function profile ( T3 and T4 ) at least and revise with your doctor because the dose you are taking is not enough.
Second: the ovarian condition: there are not enough data (age,BMI, menstrual regularity, presence of excessive hair...), but you seem to have polycystic ovaries and you can treat this condition by taking combined oral contraceptive pills regularly for at least six months. This will relieve your pain and improve your acne. It will make your cycles regular and improve excessive growth of hair if any.
Of course you should consult your doctor before taking these pills in order to exclude any contraindications such as diabetes, high blood pressure, heavy smoking, previous thromboembolic attacks, age > 35 years, migraines... etc.
Finally I wish these words were useful to you and I wish you best luck.
Dr. Ahmed Bahaa.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor